# SDR DHL2006364500

- Difficulty date: April 25, 2006
- Submitted: May 21, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 48,162 hours, 27,240 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT AT FRAME 47 THRU FRAME 50 AT LBL 78 SEAT TRACK FLANGE BEAM HAS CORROSION.  REMOVED CORROSION AT SEAT TRACK FROM FR 47 TO FR 50 LBL 78 IAW A33 SRM 51-40-11, FOUND OUT OF LIMITS IAW A300 SRM 53-10-00 FIG 612 ORIG MAT .078" MAT REMOVED .027" MIN MAT REMAINING .051.  REMOVED AND REPLACED SEAT TRACK SECTION FROM FR 44.5 TO FR 54 LBL 78 IAW A300 SRM 51-30-30 AND 51-10-40.
